# SDR HALA2016031900087

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 22,384 hours, 52,133 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TIRE BLOWN.  FOUND INBD 4" WIDE RETREAD SEPARATED AROUND  7500 PERCENT OF CIRCUMFERENCE OF NR 3 MAIN TIRE, FOUND PRESSURE AT 175 PSIG NR 3, 180 PSIG NR 4 HOT. R & R NR 3 MLG TIRE & WHEEL ASSY IAW AMM 33-41-01, BRAKE AND SPIN CHECK GOOD.  FOUND DENT ON WING ACCESS PANEL 631AZ.  COLD WORKED DENTS IAW DPS 2.70-13.  HFEC NO CRACKS NOTED.  FOUND DENT ON RT FLAP T/E AT BS XFLS 88, 11" FROM T/E.  DENT MEASURES C- 1.5", S-1.5", D-.050" HFEC OK.  DENT WITHIN LIMITS IAW SRM 57-53-01-1A-1 ALLOWABLE DAMAGE 1.  SILVER DOT INSTALLED. FOUND NR 3 MLG TIRE DEBRIS DEFLECTORS BENT.  R & R NR 3 AND NR 4 DEBRIS DEFLECTORS IAW AMM 32-13-11 SECURITY CHECKED GOOD.  PERFORMED GVI OF NR 2 ENG INLET COWL AND FAN BLADES, PYLON AREA.  NO EVIDENCE OR DAMAGE FROM TIRE TREAD.  REF AMM 05-21-02-210-801.
